Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 19, Issue 6


Hybrid Method for Solution of Fractional Order Linear Differential Equation with Variable Coefficients

Amit Ujlayan / Ajay Dixit
Published Online: 2018-07-24 | DOI: https://doi.org/10.1515/ijnsns-2017-0167


In this paper, we proposed a new analytical hybrid methods for the solution of conformable fractional differential equations (CFDE), which are based on the recently proposed conformable fractional derivative (CFD) in R. Khalil, M. Al Horani, A. Yusuf and M. Sababhed, A New definition of fractional derivative, J. Comput. Appl. 264 (2014). Moreover, we use the method of variation of parameters and reduction of order based on CFD, for the CFDE. Furthermore, to show the efficiency of the proposed analytical hybrid method, some examples are also presented.

Keywords: fractional derivative; conformable fractional derivative; method of variation of parameters; method of reduction of order

MSC 2010: 34A08; 26A33


  • [1]

    A. Kilbas, H. Srivastava, and J. Trujillo, Theory and applications of fractional differential equations. Math. Studies. Northholland, New York, 2006.Google Scholar

  • [2]

    Y. Cenesiz and A. Kurt, The solution of time fractional wave equation with conformable fractional derivative definition, J. New Theory. (2014), 195–198.Google Scholar

  • [3]

    A. Gokdogan, E. Unal and E. Celik, Conformable fractional Bessel equation and Bessel function (2015), 1–12.Google Scholar

  • [4]

    A. Atangana, D. Baleanu and A. Alsaedi, New properties of conformable derivative, open mathematics (2015), 13, 889–989.Google Scholar

  • [5]

    A. Gökdoğan, E. Ünalb and E. Çelik, Existence and uniqueness theorems for sequential linear conformable fractional differential equations, preprint arXiv:1504.02016 (2015).Google Scholar

  • [6]

    K. S. Miller and B. Ross, An introduction to fractional calculus and fractional differential equations, John Wiley and Sons, New York, 1993.Google Scholar

  • [7]

    I. Podlubny, Fractional differential equation, Academic Press, U.S.A., 1999.Google Scholar

  • [8]

    R. Khalil, M. Al Horani, A. Yusuf and M. Sababhed, A New definition of fractional derivative, J. Comput. Appl. 264 (2014), 65–70.CrossrefGoogle Scholar

  • [9]

    U. N. Katugampola, A new fractional derivative with classical properties, J. Am. Math. Soc. (2014).Google Scholar

  • [10]

    R. Khalil and M. Abu-Hammad, Abel’s formula and Wronskian for conformable fractional differential equations, Int. J. Differential Eq. and Appl. 13 (3) (2014), 177–183.Google Scholar

  • [11]

    T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math. 279 (2015), 57–66.CrossrefGoogle Scholar

About the article

Received: 2017-08-06

Accepted: 2018-05-20

Published Online: 2018-07-24

Published in Print: 2018-09-25

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 6, Pages 621–626, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0167.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in